# SDR ASAA2022032637786

- Difficulty date: March 26, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 28,561 hours, 9,110 cycles
- System (JASC): 2430 · DC Generating System
- Part: None
- Part number: 893003
- Part serial: C11896
- Condition: Inoperative
- Location: E/E Rack E2-1
- Part time: 28,563 hours, 9,111 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN BATTERY DISCHARGE LIGHT AFTER START. GROUNDED - YES. T/S REF B737-900 FIM 24-31 TASK 833 FOUND BAD MAIN BATT CHARGER M5. RMVD & RPLCD MAIN BATT CHARGER M5 REF B737-900 AMM 24-31-21, OPS NRML. ETOPS SIGNIF SYS GND VERIFICATION SUCCESSFUL.
